Alert archive / Tennessee / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 87, NWS Nashville, TN

June 27, 20194 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 27, 2019, 5:33 PM CDT for 4 counties in Tennessee. It was in force for 42 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2019, 5:33 PM CDT (22:33 UTC)
Expired
Jun 27, 2019, 6:15 PM CDT
In force
42 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:34 PM CDTTSTM WND DMG1 Ne Forest Hills, TNTREE DOWN ON TYNE BLVD NEAR FREDERICKSBURG DR.
Jun 27, 5:34 PM CDTTSTM WND DMG2 N Nolensville, TNTREE DOWN, BLOCKING MCFARLIN RD NEAR BATTLE RD.
Jun 27, 5:40 PM CDTTSTM WND DMG7 N Franklin, TNTREE DOWN AT TEMPLE HILLS RD AND SNEED RD.
Jun 27, 5:52 PM CDTTSTM WND DMG3 Sse Hermitage, TNLARGE TREE DOWN NEAR ARBOR LAKE BLVD AND OLD HICKORY BLVD
Jun 27, 6:01 PM CDTTSTM WND DMG2 Sw Green Hill, TNTREE DOWN ON NORTHBOUND SIDE OF BIG HORN DR NEAR SHOSHONE DR.
Jun 27, 6:01 PM CDTTSTM WND DMG2 W Hermitage Hills, TNTREE DOWN ON CABIN HILL AT MCGAVOCK PIKE. PHOTO ON TWITTER.
Jun 27, 6:02 PM CDTTSTM WND DMG1 Wnw Langford Cove, TNPOWER LINES DOWN
Jun 27, 6:03 PM CDTTSTM WND DMG2 W Nashville, TNTREE BLOWN DOWN ACROSS MCCRORY LANE.
Jun 27, 6:15 PM CDTTSTM WND GST 656 Se Old Hickory, TNESTIMATED 65 MPH WIND GUST.
Jun 27, 6:15 PM CDTTSTM WND GST 65Old Hickory, TNESTIMATED 65 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

535 
WUUS54 KOHX 272233
SVROHX
TNC037-149-187-189-272315-
/O.NEW.KOHX.SV.W.0087.190627T2233Z-190627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
533 PM CDT Thu Jun 27 2019

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Davidson County in Middle Tennessee...
  Northwestern Rutherford County in Middle Tennessee...
  Northeastern Williamson County in Middle Tennessee...
  West central Wilson County in Middle Tennessee...

* Until 615 PM CDT.

* At 533 PM CDT, severe thunderstorms were located along a line
  extending from near Bellevue to La Vergne, moving north at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Nashville, Madison, Smyrna, Brentwood, La Vergne, Mount Juliet,
  Goodlettsville, Nolensville, Forest Hills, Oak Hill, Belle Meade,
  Lakewood, Hermitage, Rural Hill, Bellevue, Antioch, Belinda City,
  Old Hickory, Joelton and Berry Hill.

This includes the following highways...
 Interstate 40 between mile markers 195 and 230.
 Interstate 65 between mile markers 71 and 97.
 Interstate 24 between mile markers 32 and 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3633 8671 3629 8664 3626 8664 3625 8661
      3625 8659 3626 8657 3629 8656 3624 8640
      3594 8657 3602 8700 3628 8695 3635 8691
TIME...MOT...LOC 2233Z 192DEG 24KT 3607 8699 3600 8660 

HAIL...1.00IN
WIND...60MPH
 
$$

Schaper
1 follow-up statement
173 
WWUS54 KOHX 272255
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
555 PM CDT Thu Jun 27 2019

TNC187-272304-
/O.CAN.KOHX.SV.W.0087.000000T0000Z-190627T2315Z/
Williamson TN-
555 PM CDT Thu Jun 27 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3633 8671 3629 8664 3626 8664 3625 8661
      3625 8659 3626 8657 3629 8656 3624 8640
      3599 8654 3607 8699 3628 8695 3635 8691
TIME...MOT...LOC 2254Z 192DEG 24KT 3620 8696 3613 8657 

$$

TNC037-149-189-272315-
/O.CON.KOHX.SV.W.0087.000000T0000Z-190627T2315Z/
Davidson TN-Rutherford TN-Wilson TN-
555 PM CDT Thu Jun 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR DAVIDSON...NORTHWESTERN RUTHERFORD AND WEST CENTRAL WILSON
COUNTIES...

At 554 PM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Ashland City to near Rural Hill,
moving north at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Nashville, Madison, La Vergne, Mount Juliet, Goodlettsville, Forest
Hills, Oak Hill, Belle Meade, Lakewood, Hermitage, Rural Hill,
Bellevue, Antioch, Belinda City, Old Hickory, Joelton, Berry Hill,
Bells Bend, Whites Creek and Beaman Park.

This includes the following highways...
 Interstate 40 between mile markers 195 and 230.
 Interstate 65 between mile markers 75 and 97.
 Interstate 24 between mile markers 32 and 63.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3633 8671 3629 8664 3626 8664 3625 8661
      3625 8659 3626 8657 3629 8656 3624 8640
      3599 8654 3607 8699 3628 8695 3635 8691
TIME...MOT...LOC 2254Z 192DEG 24KT 3620 8696 3613 8657 

HAIL...0.88IN
WIND...60MPH
 
$$

Schaper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:17 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 27, 3:17 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
317 PM CDT Thu Jun 27 2019

.DISCUSSION...

Small scale MCV expected to continue moving southwestward over the
next few days. However, influences will continue to be felt from
late afternoon into evening hrs across mid state region. No
particular model has a good handle on expected areal coverage thru
this evening, thus went with a blend of models thru this evening,
leaving out the more aggressive NAM/NAM Nest solutions when it
comes to keeping MCV circulation well defined. Just a good amount
of uncertainty here with no real sfc/upper level features of note
other than MCV circulation across our southwest. Best convective
potential thru late afternoon hrs looks to be generally across
locations south of I-40 and west of I-65, with some model
solutions showing a band of shwrs/tstms moving nwd into the
Nashville Metro Area as the evening hrs approach. Thus broke out a
late this afternoon zone grouping which will more than likely
need to be updated as the remainder of the afternoon hrs progress.
A few strong tstms possible with brief heavy rainfall as tstms
will generally be not moving that fast. Latest updated SPC Day
One Convective Outlook as moved marginal risk now well southwest
of mid state region into srn MS. However, that does not mean that
a few strong tstms if not a couple of iso svr tstms or two can
still not happen across the mid state region thru this evening.

As for the rest of the forecast thru Independence Day, if one was
looking for a typical summertime pattern across the mid state
region, one will certainly be in store for the mid state region
from after convection ends this evening thru Independence Day.
Sfc ridging influences stationed off to our east. Upper level
ridging influences prevailing, but enough moisture beneath it
to support mainly iso to sct shwrs/tstms during the afternoon
and evening hrs. Went with a blended model solution here.
If one leans toward the latest GFS solution, that means a little
better chance of shwrs/tstms as Independence Day approaches
as it has upper level ridging influences weakening with a more
swly flow pattern aloft developing versus the latest ECMWF
solution that keeps upper level riding in place. To better
describe the overall wx pattern thru Independence Day, with with
coverage terms instead of probability terms. Otherwise, generally
ptcldy skies are expected thru Independence Day. Overnight lows
and afternoon high temps will continue to be a little above
seasonal normal values thru forecast period.

&&

.AVIATION...
18Z TAF DISCUSSION.

VFR conditions will be predominant through most of the current TAF
cycle. VCTS will be possible at CKV/BNA/MQY, which could lead to
MVFR conditions if a thunderstorm were to pass directly over the terminal.
Showers/thunderstorms will move out by 03Z areawide, with VFR
conditions overnight. Light winds will become more southerly by
tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      68  90  70  91  72 /  70  40   0  20   0
Clarksville    65  88  68  89  70 /  40  30  10  20  10
Crossville     63  84  64  85  67 /  20  50   0  20  10
Columbia       65  89  69  90  70 /  50  40  10  20  10
Lawrenceburg   66  88  70  89  70 /  50  50  10  30  10
Waverly        64  89  70  90  70 /  40  40  10  20  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......31
AVIATION........MacDonald
Hazardous weather outlook, Jun 27, 8:56 AM CDT, 8 hours 37 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Nashville TN
856 AM CDT Thu Jun 27 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-281000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
856 AM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms for locations
around and south of the I-40 Corridor and along and west of the
I-24 Corridor mainly this afternoon through the early evening
hours tonight. Primary concern with any strong to severe
thunderstorms that develop will be strong to damaging winds.
Brief, localized flooding is also possible with slow moving
thunderstorms. Pea to marble size hail may also occur.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected as of this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Special weather statement, Jun 27, 4:42 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
442 PM CDT Thu Jun 27 2019

TNZ028-030-064-272230-
Wilson TN-De Kalb TN-Smith TN-
442 PM CDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHWESTERN DE KALB AND
SOUTHEASTERN WILSON COUNTIES UNTIL 530 PM CDT...

At 442 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gordonsville to Watertown. Movement was
northwest at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Carthage, Watertown, Gordonsville, Hickman, South Carthage,
Alexandria and Tuckers Crossroads.

This includes Interstate 40 between mile markers 242 and 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3616 8580 3615 8581 3614 8580 3612 8581
      3600 8615 3612 8636 3638 8593
TIME...MOT...LOC 2142Z 132DEG 19KT 3615 8593 3607 8613

13
Local storm report, Jun 27, 4:47 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
447 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     5 NW COOKEVILLE         36.21N  85.57W
06/27/2019                   PUTNAM             TN   EMERGENCY MNGR

            TREES DOWN ACROSS NORTHWESTERN PORTION OF COUNTY.

&&

EVENT NUMBER OHX1900411

21
Special weather statement, Jun 27, 5:10 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
510 PM CDT Thu Jun 27 2019

TNZ062-075-077-272245-
Rutherford TN-Coffee TN-Bedford TN-
510 PM CDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN COFFEE AND EAST CENTRAL BEDFORD COUNTIES UNTIL 545 PM
CDT...

At 510 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northwest of Manchester, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Beechgrove.

This includes Interstate 24 between mile markers 94 and 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3557 8630 3572 8627 3571 8621 3570 8620
      3570 8619 3569 8619 3567 8616 3565 8614
      3555 8622
TIME...MOT...LOC 2210Z 189DEG 27KT 3561 8624

Schaper
Special weather statement, Jun 27, 5:19 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Nashville TN
519 PM CDT Thu Jun 27 2019

TNZ008-009-028>031-272300-
Wilson TN-Trousdale TN-Sumner TN-Jackson TN-Macon TN-Smith TN-
519 PM CDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...JACKSON...SOUTHEASTERN
SUMNER...NORTHEASTERN WILSON...SOUTHEASTERN MACON AND TROUSDALE
COUNTIES UNTIL 600 PM CDT...

At 518 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gainesboro to Lebanon. Movement was
northwest at 5 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Gallatin, Lebanon, Carthage, Gainesboro, Hartsville, South Carthage,
Tuckers Crossroads, Whitleyville, Dixon Springs, Pleasant Shade,
Bledsoe Creek State Park, Dickerson Chapel Recreation Area and
Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3649 8569 3637 8654 3611 8632 3631 8555
TIME...MOT...LOC 2218Z 137DEG 6KT 3633 8568 3619 8630

13
Local storm report, Jun 27, 5:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      SPRING HILL             35.74N  86.92W
06/27/2019                   MAURY              TN   EMERGENCY MNGR

            REROUTES ALONG DUPLEX RD DUE TO FLOODING.

&&

EVENT NUMBER OHX1900412

21
Special weather statement, Jun 27, 5:28 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Nashville TN
528 PM CDT Thu Jun 27 2019

TNZ028-062-272315-
Rutherford TN-Wilson TN-
528 PM CDT Thu Jun 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUTHERFORD AND
SOUTHWESTERN WILSON COUNTIES UNTIL 615 PM CDT...

At 528 PM CDT, Doppler radar was tracking a strong thunderstorm near
Murfreesboro, moving north at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Murfreesboro, Smyrna, La Vergne, Walterhill, Rural Hill, Cedars Of
Lebanon State Park and Lascassas.

This includes the following highways...
 Interstate 24 between mile markers 72 and 80.
 Interstate 840 between mile markers 52 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3608 8622 3581 8625 3582 8649 3607 8655
      3609 8655 3608 8654 3608 8653 3606 8653
      3607 8652 3610 8652
TIME...MOT...LOC 2228Z 165DEG 9KT 3590 8638

Schaper

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSpecial Weather StatementOHXWilliamson44 min
Jun 26, 7:22 PM CDTSpecial Weather StatementOHXSumner23 min
Jun 26, 7:50 PM CDTSpecial Weather StatementOHXDavidson25 min
Jun 26, 8:05 PM CDTSpecial Weather StatementOHXDavidson25 min
Jun 26, 8:19 PM CDTSpecial Weather StatementOHXDavidson26 min
Jun 26, 8:22 PM CDTSpecial Weather StatementOHXWilson38 min
Jun 26, 8:47 PM CDTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson28 min
Jun 26, 8:54 PM CDTAreal Flood AdvisoryOHXDavidson, Sumner, Trousdale, Wilson2 hr
Jun 26, 9:03 PM CDTSpecial Weather StatementOHXWilson42 min
Jun 26, 9:12 PM CDTSpecial Weather StatementOHXSumner33 min
Jun 26, 9:29 PM CDTSpecial Weather StatementOHXPerry31 min
Jun 26, 9:47 PM CDTSpecial Weather StatementOHXSumner43 min
Jun 26, 9:48 PM CDTAreal Flood AdvisoryOHXRobertson, Sumner117 min
Jun 26, 9:55 PM CDTFlash Flood WarningOHXSumner2 hr
Jun 26, 10:36 PM CDTSpecial Weather StatementOHXSumner39 min
Jun 26, 10:47 PM CDTFlash Flood WarningOHXRobertson, Sumner3 hr
Jun 26, 10:56 PM CDTSpecial Weather StatementOHXRobertson, Sumner34 min
Jun 26, 11:06 PM CDTSpecial Weather StatementOHXMacon, Sumner39 min
Jun 26, 11:07 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson23 min
Jun 26, 11:16 PM CDTFlash Flood WarningOHXSumner, Wilson3 hr
Jun 26, 11:28 PM CDTSevere Thunderstorm WarningOHXCannon, Rutherford, Wilson32 min
Jun 26, 11:46 PM CDTAreal Flood AdvisoryOHXDavidson, Sumner59 min
Jun 27, 2:01 PM CDTSpecial Weather StatementOHXLawrence29 min
Jun 27, 2:41 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne3 hr
Jun 27, 3:02 PM CDTSpecial Weather StatementOHXGiles43 min
Jun 27, 3:05 PM CDTSpecial Weather StatementOHXGrundy, Warren40 min
Jun 27, 3:09 PM CDTSpecial Weather StatementOHXWayne36 min
Jun 27, 3:13 PM CDTSevere Thunderstorm WarningOHXWarren28 min
Jun 27, 3:29 PM CDTSpecial Weather StatementOHXMaury31 min
Jun 27, 3:38 PM CDTSpecial Weather StatementOHXCannon52 min
Jun 27, 3:53 PM CDTAreal Flood AdvisoryOHXGiles, Maury3 hr
Jun 27, 3:57 PM CDTSpecial Weather StatementOHXJackson48 min
Jun 27, 4:08 PM CDTSpecial Weather StatementOHXMarshall37 min
Jun 27, 4:12 PM CDTAreal Flood AdvisoryOHXJackson, Putnam2 hr
Jun 27, 4:16 PM CDTSpecial Weather StatementOHXDeKalb, Smith29 min
Jun 27, 4:17 PM CDTSpecial Weather StatementOHXMarshall28 min
Jun 27, 4:22 PM CDTSpecial Weather StatementOHXWilliamson38 min
Jun 27, 4:24 PM CDTSevere Thunderstorm WarningOHXJackson, Putnam36 min
Jun 27, 4:42 PM CDTSpecial Weather StatementOHXMarshall33 min
Jun 27, 4:56 PM CDTFlash Flood WarningOHXJackson, Putnam82 min
Jun 27, 4:59 PM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson14 min
Jun 27, 5:05 PM CDTSevere Thunderstorm WarningOHXRutherford25 min
Jun 27, 5:10 PM CDTSpecial Weather StatementOHXCoffee35 min
Jun 27, 5:15 PM CDTFlash Flood WarningOHXBedford, Marshall, Maury, Rutherford, Williamson62 min
Jun 27, 5:19 PM CDTSpecial Weather StatementOHXJackson, Smith, Trousdale, Wilson41 min
Jun 27, 5:28 PM CDTSpecial Weather StatementOHXRutherford47 min
Jun 27, 5:37 PM CDTSevere Thunderstorm WarningOHXRutherford, Wilson38 min
Jun 27, 5:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson34 min
Jun 27, 5:44 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Rutherford, Williamson, Wilson2 hr
Jun 27, 5:54 PM CDTSpecial Weather StatementOHXMacon, Trousdale51 min
Jun 27, 6:05 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner, Wilson40 min
Jun 27, 6:16 PM CDTSpecial Weather StatementOHXRobertson44 min
Jun 27, 6:21 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Robertson, Sumner, Wilson114 min
Jun 27, 6:33 PM CDTSpecial Weather StatementOHXGrundy27 min
Jun 27, 6:39 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.